Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: your response to my attacks Susy

Posted by mercedes on July 13, 2003, at 3:04:08

In reply to Re: your response to my attacks, posted by Susy on July 12, 2003, at 0:03:01

Hi Susy, thanks for your note. I also take alprazolam but take much more than you. This past March/April, when I was having 6 attacks a week, my pdoc increased my alp. to 1 full mg. three times a day. Prevously, I was on .5, three times a day.

The way you describe your panic attacks, sounds like you need to take more mgs. I don't know if the dr only prescibed that low dose or if it is because of the cost, or from having to get it from another country. It just sounds to me like you are taking next to nothing, but I'm not your pdoc. Sometimes I won't take the last tablet if I'm already sleepy or not feeling anxiety. However, the next morning I feel some tingling on my lips or like needles poking out of my skin. As soon as I take my dose, the symtoms go away. I also took paxil at one time along with the xanex. However I was drinking alot at that time, very depressed, that I didn't give the antidepressants a chance. Alcohol is a depresant in itself so I was making myself worse by drinking but at that time, it was all I could do to survive. I haven't been drinking hardly, since I've been on Effexor.
Keep writing,
Mercedes

*****************************
> Hi Mercedes, I was so happy that you could make it driving to meet your grandaughter that then I felt so bad when you describe your attack.I have been taking Xanax for more than 2 years now, since my panic attacks instead of improving are getting worse. =(
> Right now I am taking this alprazolam made in Pakistan, 0.25 I am taking a half of tablet per day, one quarter in the morning, around 10 the other quarter in the afternoon around 4, sometimes I wake up in the middle of the night let's say at 3 or 4 a.m. and I take another quarter. I do have a lot of paxil's the last Dr. gave me, but I am affraid to take them again, even when the Dr. told me that I can take Xanax and Paxil along, I still don't dare to do it.
> I had a terrible experience with Paxil, although I did notice 2 good things, in the middle of 1,000 bad things when I took Paxil (just 3 times)
> and it was that I didn't smoke that much those days as I usually do, and I didn't go to the bathroom to pee that much either.
> Those were the only two good symptons I noticed with Paxil. But then, I wasn't able to sleep, neither to eat, I felt not able to control my own thoughts and I was more nervous than usual, and like If I was stoned, very bad.
> Please keep on telling us how you are feeling I will pray for you Mercedes.
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:mercedes thread:13781
URL: http://www.dr-bob.org/babble/20030708/msgs/241383.html